# SDR AALA20150201007

- Difficulty date: February 1, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 44,782 hours, 21,528 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 3924829527
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT FS 560 BETWEEN LONGERON 23 RT & 24 RT.  FABRICATED & INSTALLED NEW SHEAR TIE IAW AARD 51-00-05-1 & DWG PL9923480.
